Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
prettybow

Questions About Accutane, Is It Still On The Market? Safe To Take? I Need Advice..thanks...

Recommended Posts

Hello everyone, it's been a long time since I have been on here..like 6 years! Anyway it's nice and then not so nice to be back. I took a couple, or even three courses of Accutane in my past, each time being 40mgs for 6 months. Each time my acne cleared up completely and I had angel skin! Obviously if I took it 3-4 times (so long I can't remember exactly) it didn't *keep* me clear forever. Anyway, My last course had to have been around 2004, and after that one, my skin stayed pretty manageable. I went on to have just small breakouts, just a big cyst here and there but it wasn't anything to feel I needed to be on meds again over. I went on to have two children, and after the first, my skin seemed to be done with having any acne! I thought I had outgrown it cause I'd only break out with a couple really small ones a couple times a month. Then after my second baby, which was July 2010, my skin seems to have been slowly returning to bad skin again =(. I think it has something to do with my hormones being all messed up. My skin is extra oily and I have lost control of it. Most recently been getting the bad cysts again. I started getting cysts on my back and chest, which was unheard of for me for years now. Even on my lower shoulder. LOWER back..spots where I KNEW it wasn't normal. Then my face has now caught up and here I find myself again, having that horrible feeling of remember the past and how acne ruined my young adult hood. And I certainly don't want it causing me anymore problems now. Now that you have my little story in a nutshell, I have been considering accutane again, BUT I remember a year or so ago, seeing lawsuit commercials about it causing colitis, and other problems and I thought to myself, wait! Is this true? And is it off the market now? If it was on the market, and the bad side effect claims are true, I was considering a low dose, and wondering if that would work for acne like mine? I seem to have less quanity of pimples than I used to, but ALL of the ones I have are the hard bumps that take forever to go away and hurt badly. Thanks to anyone who has taken time to read this, I appreciate any help and direction. Hope to get some replies! =)

Edited by prettybow

Share this post


Link to post
Share on other sites

Hi Prettybow,

You might want to try Dermify which is an organic acne solution that might help you solve your acne issues without causing any damages. It has no chemicals and is safer than many of the OTC products you find on the markets. As a matter of fact I tried many of them, especially those that have been heavily advertized and realized they did not worked for me. About Accutane that I also tried, my stomach could not take it. I believe other people suffered from worse consequences. Therefore I would suggest you try you gave Dermify a try as it might work for you just as well it did for me. Check their reviews on Amazon. they do not do a lot of advertizing but I do believe it is a great product. Hope that helps!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×